# SDR UIEA2016063000553

- Difficulty date: June 27, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,704 hours, 17,403 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC QTY-1.37 WITH OVERFILL APPEARED DURING CLIMB, WENT DOWN TO -1.15 AFTER CENTER HYD PUMPS WERE SWITCHED OFF.  CENTER HYD SYS SERVICED PROPERLY IAW MM 12-12-01.
